# SDR 95ZZZX4431

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42072
- Make and model: Cessna 182L
- Aircraft serial: 18258844
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 642068CP
- Condition: Cracked
- Location: Cyl Exh Vlv Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER SHOWED LOW COMPRESSION.  DETAILED INSPECTION REVEALED CRACK IN EXHAUST VALVE AREA ON HEAD NEAR VALVE EXHAUST PORT.  CYLINDER WAS PREVIOUSLY WELDED IN THIS AREA.  CYLINDER SCRAPPED.  EXCHANGE UNIT INSTALLED.  NO WAY OF KNOWING TIME SINCE NEW ON THIS CYLINDER.  CYLINDER CHROME PLATED.  SUBMITTER SUGGESTS RETIREMENT LIFE BE ESTABLISHED ON CYLINDERS AND TIMES TRACKED AND DATA PLATES INSTALLED.
